# SDR SWIA201642169

- Difficulty date: May 12, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 34,895 hours, 29,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CENTER VANE CAP BLENDED OUT OF LIMITS NEED TO BE REPLACED.  R & R DISCREPANT RT INBD FLAP VANE CAP, PN 601R14303-52  IAW SRM.
